Research interests:

 

Nonparametric and semiparametric statistics with focus on high-dimensional data analysis, quantile regression, estimating equations, censored data, model diagnostics and their applications.

 

Editorial service:

Associate Editor of Journal of the Royal Statistical Society, Series B (04/2013-08/2016)

Associate Editor of Biometrics (07/2011-present)

Associate Editor of Journal of the American Statistical Association (07/2012-present)

Associate Editor of Annals of Statistics (01/2016-present)

Co-editor, special issue of Econometrics and Statistics on Quantile Regression and Semiparametric Methods, 2017.

 

 

Selected Papers (* denotes student):

(Acknowledgement: The research of Dr. Wang has been supported by NSF since 2007.)

 

Link to online supplement

Link to online supplement

·        Zhang, X.,  Wu, Y., Wang, L. and Li. R. (2016) A consistent information criterion for support vector machine in diverging model space. Journal of Machine Learning Research, 17(16), 1-26.

Journal of the Royal Statistical Society, Series B, 78, 53-76.

Statistics in Medicine, 32, 4967-4979.

Journal of the American Statistical Association, 107, 214-222.

Here is an online supplemental file that contains additional technical details.